Precise calculation of a bond percolation transition and survival rates of nodes in a complex network

Title: Precise calculation of a bond percolation transition and survival rates of nodes in a complex network
Authors: Kawamoto, H
Takayasu, H
Jensen, HJ
Takayasu, M
Item Type: Journal Article
Issue Date: 17-Apr-2015
Date of Acceptance: 1-Feb-2015
URI: http://hdl.handle.net/10044/1/25867
DOI: https://dx.doi.org/10.1371/journal.pone.0119979
ISSN: 1932-6203
Publisher: Public Library of Science
Journal / Book Title: PLOS One
Volume: 10
Issue: 4
Copyright Statement: © 2015 Kawamoto et al. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited
Keywords: Science & Technology
Multidisciplinary Sciences
Science & Technology - Other Topics
Percolation
Graphs
Scale-free networks
Computer networks
Statistical theories
Number theory
Blood flow
Protein interaction networks
Publication Status: Published
Article Number: e0119979
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



This item is licensed under a Creative Commons License Creative Commons